Search Results

Filter
  • 1-10 of  205 results for ""MANDELBROT, Benoit B., 1924-2010""

Your Filters

Reset filters
Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
Academic Journal

The Decoration Theorem for Mandelbrot and Multibrot Sets.

Subjects: *MOTIVES (Mathematics); *ALGEBRAIC varieties; *HOMOLOGY theoryMANDELBROT, Benoit B., 1924-2010

  • Source: IMRN: International Mathematics Research Notices. Jul2017, Vol. 2017 Issue 13, p3985-4028. 44p.

Record details

×
Periodical

A fractal life.

Subjects: *MATHEMATICIANS; *MANDELBROT sets; *FRACTALSMANDELBROT, Benoit B., 1924-2010

  • Source: New Scientist. 11/13/2004, Vol. 184 Issue 2473, p50-53. 4p. 1 Color Photograph, 1 Black and White Photograph.

Record details

×
Academic Journal

Benoît Mandelbrot, Mathematician, 1924-2010.

Subjects: Mandelbrot, Benoit B., 1924-2010

  • Source: Communications of the ACM. Dec2010, Vol. 53 Issue 12, p14-14. 1/4p.

Record details

×
Academic Journal

Father of fractal complexity.

Subjects: *Mathematics; College teachers; FractalsNew Haven (Conn.); ConnecticutYale University...

  • Source: Quantitative Finance. Oct2003, Vol. 3 Issue 5, pC88-C90. 3p. 2 Color Photographs.

Record details

×
Academic Journal

The unsmooth trajectory of Benoit Mandelbrot.

Subjects: *Mathematicians; *Finance; *Price discriminationMandelbrot, Benoit B., 1924-2010

  • Source: Quantitative Finance. Feb2011, Vol. 11 Issue 2, p157-158. 2p. 1 Black and White Photograph.

Record details

×
  • 1-10 of  205 results for ""MANDELBROT, Benoit B., 1924-2010""